# SDR CALA2025032803288

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767-300
- Aircraft serial: 29237
- Aircraft time: 92,581 hours, 19,468 cycles
- Engine: Pwa PW4060
- Engine time: 63,525 hours, 11,330 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 729124
- Condition: Failed
- Location: Nr 2
- Part time: 63,525 hours, 11,330 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

ENG FAIL AT 18000 FEET RIGHT ENGINE SEVERE DAMAGE EGT  668 CREW DEBRIEF. THROUGH 16000FT R ENG HIGH EGT 668, HIGH ENG VIBS, NO N2 ROTATION. ENGINE SHUTDOWN INFLIGHT AND FIRE HANDLE PULLED BUT NO BOTTLES FIRED (NO FIRE WARNING). PASSENGER REPORTED FLAMES FROM R ENGINE EXHAUST, AIRFRAME VIB AT POINT OF FAILURE. 7000LBS OF FUEL JETTISONED. ALL OTHER OPS WERE NORMAL DURING EVENT AND ON RETURN TO LHR FOUND METAL FRAGMENTS IN TAILPIPE. NO DMG NOTED TO AILERON, FLAPS OR STAB R ENG SURGE STS. EXEEDANCE. EGT HIGH. EPR, N1, N2, FF, BURNER PRESS ALL DOWN COMPARED TO E1 AND CMD EPR. OIL PX AND QTY GOOD. N1 VIBS-3.2, N2 VIBS-1.3, BB VIBS-1.8.   FOUND N2 SEIZED AT G/BOX DRIVE PAD - UNABLE TO TURN N2 MANUALLY.
